zbMATH — the first resource for mathematics

Elliptic equations for measures: regularity and global bounds of densities. (English) Zbl 1206.35242
For given an elliptic operator \[ Lf=L_{A,b}f:=\sum_{i,j=1}^{n}a^{ij}\partial_{x_{i}}\partial_{x_{j}}f+ \sum_{i=1}^{n}b^{i}\partial_{x_{i}}f, \] where \(x\mapsto A(x)=(a^{ij}(x))\) is a Borel mapping with values in the space of positive symmetric matrices and \(x\mapsto b(x)=(b^{i}(x))\) is a Borel measurable vector field, we say that a measure \(\mu\) on \(\mathbb R^n\) is a solution to equation \(L^{*}\mu=\nu\) if \(L\phi\in L^1(|\mu|)\) for all \(\phi\in C_{0}^{\infty}(\mathbb R^n)\), \(\nu\in W^{p,-1}\) and one has \(\int L\phi\,d\mu=\langle\nu,\phi\rangle\). Here \(W^{p,r}(\mathbb R^n)\) denote the Sobolev class of functions that belong to \(L^{p}(\mathbb R^n)\) along with their generalized partial derivatives of order up to \(r\), and dual to \(W^{p,1}(\mathbb R^n)\) is denoted by \(W^{p',-1}(\mathbb R^n)\), \(p':=p(1-p)^{-1}\).
The authors also consider divergence form operators \[ Lf={\mathcal L}_{A,b}f :=\sum_{i,j=1}^{n}\partial_{x_{i}}(a^{ij}\partial_{x_{j}}f) + \sum_{i=1}^{n}b^{i}\partial_{x_{i}}f. \] The membership of solution in the Sobolev classes \(W^{p,1}(\mathbb R^n)\) is established. If \(A\) is locally Hölder continuous and nondegenerate, then \(\mu\) has a density \(\rho\in L^{r}_{\text{loc}}(\mathbb R^n)\) for any \(r<n/(n-1)\). Bounds of the form \(\rho(x)\leq C\Phi(x)^{-1}\) for the corresponding densities are obtained. Here \(\Phi\in W^{1,1}_{\text{loc}}(\mathbb R^n)\) be some positive function.

35R05 PDEs with low regular coefficients and/or low regular data
35J15 Second-order elliptic equations
60J60 Diffusion processes
Full Text: DOI
[1] Albeverio, S.; Bogachev, V.I.; Röckner, M., On uniqueness of invariant measures for finite- and infinite-dimensional diffusions, Comm. pure appl. math., 52, 325-362, (1999) · Zbl 0998.60064
[2] Bogachev, V.I.; Krylov, N.V.; Röckner, M., Regularity of invariant measures: the case of non-constant diffusion part, J. funct. anal., 138, 223-242, (1996) · Zbl 0929.60039
[3] Bogachev, V.I.; Krylov, N.V.; Röckner, M., Elliptic regularity and essential self-adjointness of Dirichlet operators on \(R^n\), Ann. scuola norm. sup. Pisa, 24, 451-461, (1997) · Zbl 0901.35017
[4] Bogachev, V.I.; Krylov, N.V.; Röckner, M., On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions, Comm. partial differential equations, 26, 11-12, 2037-2080, (2001) · Zbl 0997.35012
[5] Bogachev, V.I.; Röckner, M., A generalization of Hasminskii’s theorem on existence of invariant measures for locally integrable drifts, Theory probab. appl., 45, 3, 363-378, (2000) · Zbl 1004.60061
[6] Bogachev, V.I.; Röckner, M., Elliptic equations for measures on infinite dimensional spaces and applications, Probab. theory relat. fields, 120, 445-496, (2001) · Zbl 1086.35114
[7] Bogachev, V.I.; Röckner, M., Invariant measures of diffusion processes: regularity, existence, and uniqueness problems, (), 69-87 · Zbl 1005.31006
[8] Bogachev, V.I.; Röckner, M., On \(L^p\)-uniqueness and essential self-adjointness of symmetric diffusion operators on Riemannian manifolds, Sbornik math., 194, 7, 15-24, (2003) · Zbl 1083.58032
[9] V.I. Bogachev, M. Röckner, S.V. Shaposhnikov, Global regularity and bounds for solutions of parabolic equations for probability measures, Theory Probab. Appl., in press
[10] Bogachev, V.I.; Röckner, M.; Stannat, W., Uniqueness of solutions of elliptic equations and uniqueness of invariant measures of diffusions, Sbornik math., 193, 7, 945-976, (2002) · Zbl 1055.58009
[11] Bogachev, V.I.; Röckner, M.; Wang, F.-Y., Elliptic equations for invariant measures on finite and infinite dimensional manifolds, J. math. pures appl., 80, 177-221, (2001) · Zbl 0996.58023
[12] Bogachev, V.I.; Röckner, M.; Wang, F.-Y., Invariance implies Gibbsian: some new results, Comm. math. phys., 248, 335-355, (2004) · Zbl 1064.53021
[13] Eberle, A., Uniqueness and non-uniqueness of singular diffusion operators, Lecture notes in math, vol. 1718, (1999), Springer-Verlag Berlin · Zbl 0957.60002
[14] Krylov, N.V., Lectures on elliptic and parabolic equations in Sobolev spaces, Topics in PDEs math., vol. 8590, (2004), Univ. of Minnesota Minneapolis
[15] Lunardi, A., Analytic semigroups and optimal regularity in parabolic problems, (1995), Birkhäuser-Verlag Basel · Zbl 0816.35001
[16] Lunardi, A.; Vespri, V., Hölder regularity in variational parabolic nonhomogeneous equations, J. differential equations, 94, 1, 1-40, (1991) · Zbl 0794.35021
[17] Metafune, G.; Pallara, D.; Rhandi, A., Global regularity of invariant measures, J. funct. anal., 223, 396-424, (2005) · Zbl 1131.35318
[18] Stannat, W., (nonsymmetric) Dirichlet operators on \(L^1\): existence, uniqueness and associated Markov processes, Ann. scuola norm. super. Pisa cl. sci. (4), 28, 1, 99-140, (1999) · Zbl 0946.31003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.